Noncommutative (Crepant) Desingularizations and the Global Spectrum of Commutative Rings

Dao, H, Faber, E orcid.org/0000-0003-2541-8916 and Ingalls, C (2015) Noncommutative (Crepant) Desingularizations and the Global Spectrum of Commutative Rings. Algebras and Representation Theory, 18 (3). pp. 633-664. ISSN 1386-923X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014, Springer Science+Business Media Dordrecht. This is a post-peer-review, pre-copyedit version of an article published in Algebras and Representation Theory. The final authenticated version is available online at: https:// doi.org/10.1007/s10468-014-9510-y. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Noncommutative (crepant) resolutions; Rational singularities; Global spectrum; Endomorphism rings
Dates:
  • Published: June 2015
  • Accepted: 7 November 2014
  • Published (online): 22 November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2018 12:53
Last Modified: 19 Jul 2018 12:53
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10468-014-9510-y

Share / Export

Statistics